# SDR SWAA2020031842561

- Difficulty date: March 12, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502U5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO, FRAME STA. 500C, BAFFLE CLIP CRACKED ON AFT SIDE OF FRAME.         ON FWD CARGO STA 500C, FRAME ON AFT SIDE OF FRAME. REMOVED AND INSTALLED NEW BAFFLE CLIP IAW SRM 51-40-2-0G-0 DWG # 143A7505 REV B. BAFFLE CLIP INSTALLED ON LEFT SIDE P/N 143A7502U5 TAG#A74369
